Jump to content

argh!


resonance

Recommended Posts

The lung inflammation is going down (yay!) and it's only been one day. But I'm pretty damn sure the Flovent is making my hands shake, and trying to control that to do stuff on the computer is making me really tired.

I'm waiting to see if the problem decreases over the day. If it doesn't, I'll see about calling my regular doc. and/or my pdoc. and/or my migraine doc who prescribed depakote, my most recent other med change. and maybe whoever else I can think of just for the hell of it since I'll be calling up to three people already.

I sure hope this isn't late-developing EPS from the seroquel. The other AAPs were not kind to me, and I can't go back on any of them.

But shakiness for a couple weeks is better than increasingly bad lung inflammation causing multiple asthma attacks in a few days.

stooopid side effects. or whatever.

Link to comment
Share on other sites

I have used Flovent and the combo Advair that contains Flovent.

I highly doubt that Flovent as an inhaled steroid would cause tremor. Compared to an oral dose of prednisone the quantity in flovent is extremely small. Also, the action occurs on the surface of the lungs and very little is available systemically.

Are you using your albuterol or Serevent inhalers more often? I'm sure you know they cause tremor.

hope you feel better.

a.m.

Link to comment
Share on other sites

New theory: shakiness due (at least partly) to lithium toxicity caused by not keeping my water intake high enough. Oops. Ate some yummy salty stuff this afternoon, later started getting really shaky, drank a bunch of water and it gradually subsided. I definitely shouldn't be slacking on the water-drinking...

Link to comment
Share on other sites

yeah, I find the shakiness and dehydration can be countered by taking both water and salt. Lithium does preferentially displace sodium in the body, so you may find that some increase in salt intake is necessary.

The last couple months of summer, I had intense cravings for salt, using it in cooking, salting before taking food to the table and even again while eating it. Last month that craving disappeared without me noticing, until I had some canned green beans and found them objectionably salty. but i'm rambling... Oh, I had blood work last week and my sodium was at the bottom of acceptable.

I spent a weekend in June outside under a tent for a radio contest. I had been very good about keeping a big mug of cold water with me all day, but late in the day I started getting very shakey. I got a plate of potato chips and consumed, and felt better in a short time.

a.m.

Link to comment
Share on other sites

Hi,

I just wanted to add my adverse reaction to advair. and this was before i was on any MI meds.

my gp was trying to change one of my asthma meds to advair. she wanted me to take a "hit" in the office since it was different than other inhalers. and at the time i was not using any.

that stuff made me whacked out. luckily her office was very close to my apt and i honestly dont know how i made it home. i was a shaking mess and became more shaky as the day continued. then i fell asleep and when i woke up i was ok.

so, yes, advair can give wild-ass reactions.

db

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...